# SDR XNOA01036

- Difficulty date: February 8, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 2350 · Audio Integrating System
- Part: Control Unit
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

POSSIBLE STUCK MIC ON NR 1 COM & NR 2 MIC INTERMITTENTLY WILL NOT TRANSMIT.  CLEANED AND RE-RACKED AUDIO INTEGRATING UNIT.  OPS CHECKS GOOD IAW A300 MM 23-21-00.
